Total Pageviews

Followers

Dr Blake's Book

Translate

Saturday, January 13, 2018

Managing Peripheral Neuropathy Post Chemotherapy

Excitable Neurons!!


Several days ago I saw a young man who developed peripheral neuropathy in his feet with level 7 pain secondary to chemotherapy for colon cancer. This is technically called CIPN or Chemo Induced Peripheral Neuropathy. His podiatrist made some great orthotics that helped some, and I added Neural flossing and Lidoderm Patch Rx on my first visit. The article below has a nice discussion of the problem and treatments. I have many other treatments, like Calmare, Neural Flossing, Quell, previously discussed on this blog. 

https://www.mskcc.org/blog/managing-chemotherapy-induced-peripheral-neuropathy-after-treatment

No comments:

Post a Comment

Thank you very much for leaving a comment. Due to my time restraints, some comments may not be answered.I will answer questions that I feel will help the community as a whole.. I can only answer medical questions in a general form. No specific answers can be given. Please consult a podiatrist, therapist, orthopedist, or sports medicine physician in your area for specific questions.